MAUDE Adverse Event Report: DENTSPLY LLC CAVITRON PLUS PACKAGE-2015; SCALER, ULTRASONIC

DENTSPLY LLC CAVITRON PLUS PACKAGE-2015; SCALER, ULTRASONIC
Catalog Number 8161425
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that a cavitron plus package-2015 is alleged the inserts get hot during use, this occurs with multiple inserts.No injury.
 
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.

Brand Name
CAVITRON PLUS PACKAGE-2015
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24513333
Report Number2424472-2026-00595
Device Sequence Number10227189
Product Code ELC
UDI-Device IdentifierD00381614251
UDI-PublicD00381614251
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K052334
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number8161425
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date02/27/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown